# SDR DALA2024081508196

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 27,390 hours, 10,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3856, DURING SVC FOUND ROWS 28-32 DEF FLOOR PROXIMITY EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: FOUND PIN 15 ON CONNECTOR D14036 SHORT TO GRD. C/W ERA 619966-14 REV ORIG INSTRUCTION SECTION 1. (LP 6075964)
